Volume 14, Issue 1
Vortex Motion Law of an Evolutionary Ginzburg-Landau Equation in 2 Dimensions

Zuhan Liu

DOI:

J. Part. Diff. Eq., 14 (2001), pp. 71-86.

Published online: 2001-02

Preview Full PDF 164 560
Export citation
  • Abstract

We study the asymptotic behavior of solutions to an evolutionary Ginzburg-Landau equation. We also study the dynamical law of Ginzburg-Landau vortices of this equation under the Neuman boundary conditions. Away from the vortices, we use some measure theoretic arguments used by F.H.Lin in [1] to show the strong convergence of solutions. This is a continuation of our earlier work [2].

  • Keywords

Ginzburg-Landau equations vortex motion asymptotic behavior ε-regularity

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-14-71, author = {}, title = {Vortex Motion Law of an Evolutionary Ginzburg-Landau Equation in 2 Dimensions}, journal = {Journal of Partial Differential Equations}, year = {2001}, volume = {14}, number = {1}, pages = {71--86}, abstract = { We study the asymptotic behavior of solutions to an evolutionary Ginzburg-Landau equation. We also study the dynamical law of Ginzburg-Landau vortices of this equation under the Neuman boundary conditions. Away from the vortices, we use some measure theoretic arguments used by F.H.Lin in [1] to show the strong convergence of solutions. This is a continuation of our earlier work [2].}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5470.html} }
Copy to clipboard
The citation has been copied to your clipboard